# SDR UIEA2015020400078

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Clamp
- Condition: Deteriorated
- Location: Lt Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG GENERATOR CLAMP DETERIORATED & MISALIGNED.  FOUND CLAMP INSULATION MISALIGNED.  REALIGNED INSULATION & SECURED CLAMP IAW AMM 20-10-12.
